# SDR DXTR2019091901

- Difficulty date: September 19, 2019
- Submitted: September 19, 2019
- Operation: Air carrier
- Aircraft: N544QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0093
- Aircraft time: 1,973 hours, 1,316 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TRAILING EDGE OF LT HORIZONTAL INBD OF ELEVATOR LOCATED @ APPROXIMATELY FS 708.9 & LBL 10.0 THRU 15.0.  REPAIRED IAW NJA RFTS-103563.
